# SDR FDEA201710253040

- Difficulty date: October 25, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 77,412 hours, 18,500 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: ACA7017502
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION ON NOSE LANDING GEAR RT TRUNNION FTG SLOT OUT AREA, CRACK FOUND ON THE RADIUS PARALLEL TO THE SLOT OUT AREA APPROX 3/4 INCH LENGTH AS MARKED.  CRACK AT NOSE LANDING GEAR RT TRUNNION FTG EXISTING SLOT OUT REPAIR AREA, REMOVED AND FOUND WITHIN LIMITS AS PER SRM 53-10-14-2R REPAIR 2 FIG 202 (LENGTH = 1.500" WITH=0.280") NEW REPAIR FILLER FABRICATED AND INSTALLED AT NOSE LANDING GEAR RT TRUNNION FTG STA 595 AS PER SRM 53-10-14-2R REPAIR 2 FIG 202. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
